I think this is about my fith week on Zoloft I was taking 100mg my doctor suggested last wednesday that I up the dosage to 150 the first day thursday was okay but friday I felt wired. Also I have been taking a trazodone 50 mg at night and it really was a struggle to sleep when it usually knocks me out. Is it the Zoloft dosage increase? Please help
I was on Zoloft a couple of years ago for panic, ocd which in turn led to anxiety and depression. I was on a 100mg for about a year and together with counseling it worked very well. I acutally just started taking it again for anxiety issues a couple of weeks ago. I am going up to 100mg next week.
Your body will get used to it after everything stables in your blood levels. The docs told me that each increase takes a week or so to reach that. When I first started I had headaches and actually more anxeity and trouble sleeping, but it went away after a couple of weeks. I know it sounds kind of weird that you have to suffer more, but usually if you stick with it, it will help. Just hang in there!
Thanks for the info I spoke with my doctor's nurse today and she said the same thing to continue and give it more time to build up in my system. I'm trying to do everything possible on my end to make sure that the medication properly. I'm exercising more,meditating(really hard) and progressive muscle therapy which I like also seeing a therapist. I know in time it will all work itself out just getting impatient. I have a lot going this week trying to close on a house so I'm really trying to relax...I'm going to hang in there.Thanks
That is the right attitude! I am now in full blown anxiety as well and just everyday functioning is one of the toughest challanges of my life! I am convinced I am having heart problems (even though I had multiple stress tests, ekgs, and even a heart cath less than 3 years ago). I have been to the doc's office and they said not to worry, but I always have that 'what if this time....' in the back of my head. I am now up to 100 mg Zoloft this week and as I have, like last time, getting anxious and feeling a little weird, but I know it is worth it in the long run and even though it terrifies me I am doing cardio 6 times a week. Keep on getting counseling and working through it. Another nice thing to know is, you are not alone! (That is how I felt the first time).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.